Communications in Mathematical Physics

The cohomology of nets over Minkowski space

P. Leyland and J. E. Roberts

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 62, Number 2 (1978), 173-189.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103904354

Mathematical Reviews number (MathSciNet)
MR0489498

Zentralblatt MATH identifier
0399.58025

Subjects
Primary: 81.46

Citation

Leyland, P.; Roberts, J. E. The cohomology of nets over Minkowski space. Communications in Mathematical Physics 62 (1978), no. 2, 173--189. http://projecteuclid.org/euclid.cmp/1103904354.


Export citation